# SDR 9623102296

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC1 CHECK, FOUND THE AFT ENTRY DOOR EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY, CHECKED OK.
